BibTeX record journals/jsc/LeykinY19

download as .bib file

@article{DBLP:journals/jsc/LeykinY19,
  author    = {Anton Leykin and
               Josephine Yu},
  title     = {Beyond polyhedral homotopies},
  journal   = {J. Symb. Comput.},
  volume    = {91},
  pages     = {173--180},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jsc.2018.06.019},
  doi       = {10.1016/j.jsc.2018.06.019},
  timestamp = {Mon, 12 Nov 2018 14:55:41 +0100},
  biburl    = {https://dblp.org/rec/journals/jsc/LeykinY19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics